# SDR USAAF00005

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21185264
- Condition: Failed
- Location: E/E Bay
- Part time: 19,617 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL/IND - FLT 510 - DURING CRUISE, THE CABIN ALTITUDE ALERT DISPLAYED AND THE PRESSURIZATION SYSTEM WAS UNCONTROLLABLE.  THE AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FUSELAGE LEAK TEST, CHECKED THE OUTFLOW VALVE OPERATION, AND A FUSELAGE LEAK DOWN TEST.  ALL CHECKED OK.  THE NR 1 PRESSURIZATION CONTROLLER WAS REPLACED.  (X)
